Cookies?
Library Header Image
LSE Research Online LSE Library Services

Differential algebra methods for the study of the structural identifiability of rational function state-space models in the biosciences

Margaria, Gabriella and Riccomagno, Eva and Chappell, Michael J. and Wynn, Henry P. (2001) Differential algebra methods for the study of the structural identifiability of rational function state-space models in the biosciences. Mathematical Biosciences, 174 (1). pp. 1-26. ISSN 0025-5564

Full text not available from this repository.
Identification Number: 10.1016/S0025-5564(01)00079-7
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2001 Elsevier Science
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Decision Support and Risk Group (DSRG)
Date Deposited: 19 Nov 2008 13:25
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16336

Actions (login required)

View Item View Item